The Value distribution of meromorphic functions with relative (k; n) Valiron defect on annuli

  • A. Rathod KLE Societys G I Bagewadi Arts Science and Commerce College Nipani

Анотація

In the paper, we study and compare relative $(k,n)$ Valiron defect with the relative Nevanlinna defect for meromorphic function where $k$ and $n$ are both non negative integers on annuli. The results we proved are as follows \\
1. Let $f(z)$ be a transcendental or admissible meromorphic function of finite order in $\mathbb{A}(R_0),\,$ where $1<R_0\leq +\infty$ and $\sum\nolimits_{a\not=\infty}^{}\delta_{0}(a,f)+\delta_{0}(\infty,f)=2.$
Then

\centerline{$\displaystyle\lim\limits_{R\rightarrow\infty}^{}\frac{T_{0}(R,f^{(k)})}{T_{0}(R,f)}=(1+k)-k\delta_{0}(\infty,f).$}

\noi 2. Let $f(z)$ be a transcendental or admissible meromorphic function of finite order in $\mathbb{A}(R_0),\,$ where $1<R_0\leq +\infty$ such that $m_{0}(r,f)=S(r,f)$. If $a$, $b$ and $c$ are three distinct complex numbers, then for any two positive integer $k$ and $n$

\smallskip\centerline{$\displaystyle 3 _{R}\delta_{0(n)}^{(0)}(a,f)+2 _{R}\delta_{0(n)}^{(0)}(b,f)+3 _{R}\delta_{0(n)}^{(0)}(c,f)+5 _{R}\Delta_{0(n)}^{(k)}(\infty ,f)\leq 5 _{R}\Delta_{0(n)}^{(0)}(\infty,f)+5 _{R}\Delta_{0(n)}^{(k)}(0,f).$}

\noi 3. Let $f(z)$ be a transcendental or admissible meromorphic function of finite order in $\mathbb{A}(R_0),\,$ where $1<R_0\leq +\infty$ such that $m_{0}(r,f)=S(r,f)$. If $a$, $b$ and $c$ are three distinct complex numbers, then for any two positive integer $k$ and $n$

\smallskip\centerline{$\displaystyle
_{R}\delta_{0(n)}^{(0)}(0,f)+_{R}\Delta_{0(n)}^{(k)}(\infty,f)+_{R}\delta_{0(n)}^{(0)}(c,f)\leq _{R}\Delta_{0(n)}^{(0)}(\infty,f)+2_{R}\Delta_{0(n)}^{(k)}(0,f).$}

\noi 4. Let $f(z)$ be a transcendental or admissible meromorphic function of finite order in $\mathbb{A}(R_0),\,$ where $1<R_0\leq +\infty$ such that $m_{0}(r,f)=S(r,f)$. If $a$ and $d$ are two distinct complex numbers, then for any two positive integer $k$ and $p$ with $0\leq k\leq p$

\smallskip\centerline{$\displaystyle
_{R}\delta_{0(n)}^{(0)}(d,f)+_{R}\Delta_{0(n)}^{(p)}(\infty,f)+_{R}\delta_{0(n)}^{(k)}(a,f)\leq _{R}\Delta_{0(n)}^{(k)}(\infty,f)+_{R}\Delta_{0(n)}^{(p)}(0,f)
+_{R}\Delta_{0(n)}^{(k)}(0,f),$}

\noi where $n$ is any positive integer.\\
5.Let $f(z)$ be a transcendental or admissible meromorphic function of finite order in $\mathbb{A}(R_0),\,$ where $1<R_0\leq +\infty$ . Then for any two positive integers $k$ and $n$,

\smallskip\centerline{$\displaystyle_{R}\Delta_{0(n)}^{(0)}(\infty,f)+_{R}\Delta_{0(n)}^{(k)}(0,f) \geq _{R}\delta_{0(n)}^{(0)}(0,f)+_{R}\delta_{0(n)}^{(0)}(a,f)+_{R}\Delta_{0(n)}^{(k)}(\infty,f),$}

\noi where $a$ is any non zero complex number.

Біографія автора

A. Rathod, KLE Societys G I Bagewadi Arts Science and Commerce College Nipani

KLE Societys G I Bagewadi Arts Science and Commerce College Nipani

Посилання

T.B. Cao, H.X. Yi, H.Y. Xu, On the multiple values and uniqueness of meromorphic functions on annuli, Compute. Math. Appl., 58 (2009), 1457–1465.

Y.X. Chen, Z.J. Wu, Exceptional values of meromorphic functions and of their derivatives on annuli, Ann. Polon. Math., 105 (2012), 154–165.

A. Fernandez, On the value distribution of meromorphic function in the punctured plane, Mat. Stud., 34 (2010), 136–144.

W.K. Hayman, Meromorphic functions, Oxford: Oxford University Press, 1964.

A.Ya. Khrystiyanyn, A.A. Kondratyuk, On the Nevanlinna theory for meromorphic functions on annuli. I, Mat. Stud., 23 (2005), №1, 19–30.

A.Ya. Khrystiyanyn, A.A. Kondratyuk, On the Nevanlinna Theory for meromorphic functions on annuli. II, Mat. Stud., 24 (2005), 57–68.

A.A. Kondratyuk, I. Laine, Meromorphic functions in multiply connected domains, Ilpo Laine (ed.), Fourier Series Methods in Complex Analysis, Report Series 10, Department of Mathematics, University of Joensuu, 2006, 9–11.

R. Korhonen, Nevanlinna theory in an annulus, value distribution theory and related topics, Adv. Complex Anal. Appl., 3 (2004), 547–554.

H.Y. Xu, Z.X. Xuan, The uniqueness of analytic functions on annuli sharing some values, Abstract and Applied analysis, 2012 (2012), Article ID 896596, 13 p.

C.C. Yang, H.X. Yi, Uniqueness theory of meromorphic functions, Science Press, 1995; Kluwer, 2003.

M.L. Fang, A note on a result of Singh and Kulkarni, Internat. J. Math. and Math. Sci., 23 (2000), 285–288.

Zhaojun Wu, Sheng’an Chen, Characteristic function and deficiency of meromorphic function in punctured plane, Acta Math. Sc., 35B (2015), №3, 673–680.

S.K. Singh, V.N. Kulkarni, Characteristic function of meromorphic function and its derivative, Ann. Polon. Math., 28 (1973), 123–133.

I. Lahiri, Milloux theorem and deficiency of vector valued meromorphic functions, J. Indian Math. Soc., 55 (1990), 253–250.

Z. Wu, Y. Chen, Milloux inequality of meromorphic functions on annuli, J. of Math. Inequalities, 7 (2013), №4, 577–586.

G. Frank, G. Weissenborn, Rational deficient functions of meromorphic functions, Bull. London Math. Soc., 18 (1986), 29–33.

R. Dyavanal, A. Rathod, On the value distribution of meromorphic functions on annuli, Indian J. Math. and Math. Sc., 12 (2016), 203–217.

S.K. Singh, V.N. Kulkarni, Characteristic function of a meromorphic function and its derivative, Ann. Polon. Math., 28 (1973), 123–133.

A. Weitsman, Meromorphic functions with maximal deficiency sum and a conjecture of F. Nevanlinna, Acta Math., 123 (1969), 115–139.

A. Rathod, Several uniqueness theorems for algebroid functions, J. Anal, doi: 10.1007/s41478-0041-x.

A. Rathod, The multiple values of algebroid functions and uniqueness on annuli, Konuralp J. Math., 5 (2017), 216–227.

A. Rathod, Nevanlinna’s five-value theorem for algebroid functions, Ufa Math. J., 10 (2018), 127–132.

A. Rathod, Nevanlinna’s five-value theorem for derivatives of algebroid functions on annuli, Tamkang J. Math., 49 (2018), 129–142.

S.S. Bhoosnurmath, R.S. Dyavanal, M. Barki, A. Rathod, Value distribution for n’th difference operator of meromorphic functions with maximal deficiency sum, J. Anal., 27 (2019), 797–811.

A. Rathod, Characteristic function and deficiency of algebroid functions on annuli, Ufa Math. J., 11 (2019), 121–132.

A. Rathod, Value distribution of a algebroid function and its linear combination of derivatives on annuli, Electronic J. Math. anal. appl., 8 (2020), 129–142.

A. Rathod, Uniqueness theorems for meromorphic functions on annuli, Ufa Math. J., 12(2020), 115–121.

A. Rathod, Exceptional values of algebroid functions on annuli, J. Anal., 2020. https://doi.org/10.1007/ s41478-020-00251-z.

A. Rathod, S.H. Naveenkumar, On the uniqueness and value distribution of entire functions with their derivatives, Math. Combin. Book Ser., 2 (2020), 33–42.

A. Rathod, S.H. Naveenkumar, Uniqueness of algebroid functions in connection to Nevanlinna’s fivevalue theorem, Jnanabha, 50 (2020), №2, 160–166.

A. Rathod, The shared set and uniqueness of meromorphic functions in an angular domain, Tbilisi Math. J., 14 (2021), №3, 95–109.

A. Rathod,Uniqueness and value sharing of meromorphic functions on annuli, Malaya J. Mat., 9 (2021), №1, 1071–1079.

A. Rathod,The shared set and uniqueness of algebroid functions on annuli, Malaya J. Mat., 9 (2021), №1, 1047–1056.

Опубліковано
2022-06-27
Як цитувати
Rathod, A. (2022). The Value distribution of meromorphic functions with relative (k; n) Valiron defect on annuli. Математичні студії, 57(2), 172-185. https://doi.org/10.30970/ms.57.2.172-185
Розділ
Articles